MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TROPONIN T STAT ASSAY; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ROCHE DIAGNOSTICS ELECSYS TROPONIN T STAT ASSAY; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 04660307190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer replaced the troponin reagent pack and performed a calibration.The field service engineer performed system checks and precision testing with acceptable results.After service, the customer performed qc and verified the qc results.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys troponin t stat assay results for three patients tested on a cobas 6000 e 601 module serial number (b)(4).The initial troponin results were reported outside the laboratory.The customer performed repeat testing with the samples on a different cobas 6000 e 601 module.At 19:45, patient 1's initial troponin result was 0.04 ng/ml.At 20:33, patient 1's repeat troponin result was 0.02 ng/ml.At 19:46, patient 2's initial troponin result was 0.04 ng/ml.At 20:33, patient 2's repeat troponin result was 0.01 ng/ml.At 20:33, patient 3's initial troponin result was 0.04 ng/ml.At 20:33, patient 3's repeat troponin result was 0.01 ng/ml.The customer determined the repeat troponin results were correct and corrected reports were provided.
 
Additional Manufacturer Narrative
The customer's calibration results were ok.The investigation confirmed the qc prior to the event was ok.After the event, the customer performed qc and the level 1 qc was out of range high.The investigation reviewed the system's alarm trace did not find any abnormalities.The customer's sample pre-analytics were requested but not provided.After service, no further issues were reported by the customer.The investigation determined the customer's actions of replacing the reagent resolved the issue.

Brand Name
ELECSYS TROPONIN T STAT ASSAY
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key12165318
Report Number1823260-2021-02022
Device Sequence Number3802603
Product Code MMI
UDI-Device Identifier04015630921621
UDI-Public04015630921621
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04660307190
Device Lot Number493961
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/26/2021
Supplement Date Received by Manufacturer06/26/2021
Initial Report FDA Received Date07/14/2021
Supplement Report FDA Received Date07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR